# SDR R61A2022062400409

- Difficulty date: June 22, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N882RW
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000255
- Aircraft time: 28,049 hours, 21,330 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40307
- Part serial: ED2713
- Condition: Partial Deploy
- Location: Zone 800
- Part time: 4,539 hours, 3,119 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 EMERGENCY SLIDE DOOR ACCIDENTALLY PARTIALLY DEPLOYED.  R&R L1 DOOR EMERGENCY EVACUATION SLIDE.
